Vol. 6, No. 5, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Fields of moduli of three-point $G$-covers with cyclic $p$-Sylow, I
833–883

Andrew Obus

Toroidal compactifications of PEL-type Kuga families
885–966

Kai-Wen Lan

Idempotents in representation rings of quivers
967–994

Ryan Kinser and Ralf Schiffler

Cox rings and pseudoeffective cones of projectivized toric vector bundles
995–1017

José González, Milena Hering, Sam Payne and Hendrik Süß

Squareful numbers in hyperplanes
1019–1041

Karl Van Valckenborgh

A denominator identity for affine Lie superalgebras with zero dual Coxeter number
1043–1059

Maria Gorelik and Shifra Reif